# SDR 03FDEA01798

- Difficulty date: October 24, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N442FE
- Make and model: Airbus A310-203
- Aircraft serial: 353
- Aircraft time: 41,624 hours, 17,866 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: A5381131920195
- Condition: Mismanufactured
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RIGHT WING FRAME NR 40 HAS NUMEROUS HOLES DRILLED THRU FUSELAGE SKIN ONLY.  THAT IS OUT OF ROUND/ELONGATED.  ACCOMPLISHED WORK CARD EA6-5310-7-5003 02 PT4 AND EA6-5310-73419A AT CWF BY DRILLING FASTENER HOLES TO CORRECT SIZE AND INSTALLING PICKUP ANGLE TO ENGINEERS FASTENER INSTALLATION SHEET.
